| Model Number |
URF-V3 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the uretero-reno videoscope's port had come out of place during reprocessing.During the initial evaluation of the device, it was confirmed that the biopsy port was pulled out.No patient harm was reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to failure of the biopsy port.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.